# SDR FDEA201109203973

- Difficulty date: September 20, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA065015
- Condition: Corroded
- Location: Bs 1219-1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON SPLICE AT BS 1219-1239, LONGERON 12R.  FOUND CORRODED.  CORRODED LONGERON SPLICE AREA REMOVED AS PER SRM 51-31-01 REV 47.  NEW SPLICE FABRICATED AS PER DWG AEA0650 REV E AND INSTALLED AS PER SRM 51-31-01 REV 47.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
